Would Having Low Testosterone Level Cause Hair Loss? - NewAge - Hair Transplant and Cosmetic Surgery

Last News

Would Having Low Testosterone Level Cause Hair Loss?

Would Having Low Testosterone Level Cause Hair Loss?

I have hair loss in last years, do hair dyes increase hair loss?

I lost more than half of my hair on frontal area in recent years. I am 41 and I am considering dyeing my hair in order to cover white hairs. Would dyeing my hair cause hair loss?

Dyeing hair will cause hair loss for your already weakened hair. Even it is not considered that you are in an aggressive hair loss period by considering your age, supportive treatments can be started after examination. Therefore, you will have a chance to strengthen your hair dye damaged hair.

Would having low testosterone level cause hair loss?

I am suffering from tiredness, pain in joints, depression, and low libido issues in last six years. I think it is because of low testosterone. Also, my hair loss is increasing. Would low testosterone cause hair loss?

Low testosterone level would cause hair loss (the cause of androgenic male pattern baldness is genetic not hormonal); but to be certain, tests and examination should be performed. On the other hand, there will be stress related hair loss by the mentioned reasons.

I am 56 and my frontal hairline is lost non-proportionally and formlessly.

I am 56 and I realized thinning in my hair on frontal hairline in last two years. I have not applied any hair treatments. A really formless frontal hairline has been occurred in the summer of 2012. My formless hairline shows me more tired and messy. I have no issues on other parts of my hair and I do not want to take any other medicines along with the ones I am already taking. All my researches show that hair transplantation could be the permanent solution for all of these; but would having hair transplantation at my age be unnecessary? 

I do not think you have an increasing hair loss due to your age. As you mentioned on your writing, it would be beneficial for underlying the issue if you could share the name of the drugs with me. Some of the drugs’ side effects or oppositely quitting some of the used drugs can cause hair loss. As long as it does not cause a health concern, you can have hair transplant. It would be possible for you to have your frontal hairline back through hair transplant. You need to see a doctor in order to determine how many hair follicles you need to be transplanted and what kind of frontal hairline you desire.

Leave a Reply

Your email address will not be published. Required fields are marked *